Alert archive / New York / Special Weather Statements in 2021

Special Weather Statement, NWS Albany, NY

August 27, 2021Ulster County, New York

NWS Albany, NY issued this special weather statement at Aug 27, 2021, 5:29 PM EDT for Ulster County, New York. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2021, 5:29 PM EDT (21:29 UTC)
Expired
Aug 27, 2021, 6:00 PM EDT
In force
31 min
Issued by
NWS Albany, NY
Hail
0.00 in
Wind
30

County Ulster County, NY

The radar

The Albany radar (KENX), 56 km from the middle of the area, began a volume at 21:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 9.5 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-39 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted.

025 
WWUS81 KALY 272129
SPSALY

Special Weather Statement
National Weather Service Albany NY
529 PM EDT Fri Aug 27 2021
 
NYZ058-063-064-272200-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
529 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northeastern Ulster
and southwestern Greene Counties through 600 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lanesville, or near Hunter, moving south at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects.

Locations impacted include...
Hunter, Woodstock, Woodland Valley Campground, West Hurley, West
Shokan, Kenneth L Wilson Campground, Mount Tremper, Lanesville,
Phoenicia, Shandaken, Ashokan, Glenford, Shultis Corners, Sweet
Meadows, Chichester, Woodland, Zena, Allaben, Montoma and Boiceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4218 7441 4223 7417 4200 7404 4194 7438
TIME...MOT...LOC 2127Z 347DEG 9KT 4214 7427 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

$$

IAA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Aug 27, 3:46 PM EDT, 1 hour 43 minutes earlier.

Area forecast discussion, Aug 27, 3:46 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
346 PM EDT Fri Aug 27 2021

.SYNOPSIS...
A cold front will continue to move southward across the
southern part of the area this evening, bringing a shower or
thunderstorm to some areas, and ushering in a cooler air mass
for the weekend. However, the front will stall just south of our
region, before lifting back northward late Saturday into
Sunday. This will result in additional scattered showers and
perhaps a few thunderstorms.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Progress of cooler/drier air has actually stalled this
afternoon, as there is some bagginess noted in the pressure
field from Albany southward. Very warm and humid conditions
remaining from around the Mohawk Valley and Capital District
southward. Surface winds are northerly, but will have to wait
for high pressure over the south end of Hudson Bay to advance a
bit farther south to push the front southward. As a result,
expanded mention of isolated/scattered showers and thunderstorms
northward to include this area through the rest of the
afternoon.

A north to south instability gradient remains in place. Very
little instability across much of the Adirondacks and Lake
George region, although SPC Mesoanalysis indicating SBCAPE
values of 1500-3000 J/Kg from around I-90 southward. Relative
weak forcing still expected to result in somewhat limited
coverage (isolated to scattered) of showers and thunderstorms
across the southern 2/3 of the area. With the fairly robust
instability and slightly greater 0-6 km shear around 20-25 kt,
will have to watch for a few stronger storms which could produce
brief gusty winds and downpours. Latest CAMs indicating more
widespread convection occurring mainly south/west of our region
into this evening. It continues to be very warm and humid along
and south of the front (mid/upper 80s temps and lower/mid 70s
dewpoints), with cooler temps and lower humidity north (upper
70s/lower 80s temps and 60s dewpoints). A Heat Advisory remains
in effect through 7 PM for eastern Ulster, Dutchess and southern
Litchfield counties.

The cold front is expected to stall just to the south/west of
our region tonight as the anticyclone moves towards SE Quebec
and northern Maine and upper level heights continue to build
over the Mid Atlantic region. So some showers will be possible
north/east of the front in the southern part our area closer to
the front in the eastern Catskills to mid Hudson Valley.
Instability will wane as the front pushes south of the area
overnight. It will be cooler and less humid across most of the
area compared to recent nights, with lows in the 50s north of
the Capital District and higher terrain, with 60s south.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
On Saturday, the stalled front should remain nearly stationary
draped across SW/S-central NY into eastern PA/NJ. Our area will
be under the influence of E-SE flow from an anticyclone centered
over Maine. With the easterly flow trajectory, skies will
likely be mostly cloudy, although there should be some
occasional breaks of sunshine. It will be much cooler compared
to recent days, with highs in the upper 60s(mountains) to upper
70s(valleys). Flat ridging aloft will result in minimal chances
for showers despite proximity to the front. Will only mention
slight to low chance POPs across the area. Any showers that do
develop should be relatively brief, so much of the day will be
rain-free. No mention of thunder due to lack of instability.

The stationary front positioned to our south/west is expected
to start slowly lifting back northward as a warm front Saturday
night. However, our area will still be under the influence of
surface ridging from the aforementioned anticyclone that will be
positioned near the Gulf of Maine. So again it appears there
will only be minimal chances for showers. Also, the thermal
gradient still looks to be very shallow (around 925 mb and
below) for this time of year so forcing will be limited. With
mostly cloudy skies, temps should only drop into the upper 50s
to mid 60s.

Mainly dry conditions expected for Sunday as the upper level
ridge builds over the region. At the surface, the flow will
become more southerly as the anticyclone shifts farther away
from the New England coast. The warm front will advance
north/east across the region, but again with limited forcing we
are only expecting isolated to widely scattered showers. Will
mention slight chance of thunder as SBCAPE around 500-1000 J/Kg
is forecast across the northwest half of the area with returning
low level warmth/moisture. More breaks of sunshine should occur
Sunday, although extend of low stratus clouds early in the day
could result in slow clearing. Temperatures expected to warm
closer to normal, with upper 70s to lower 80s across much of the
area. Humidity levels will increase as dewpoints rise into the
65-70 range.

We will be in a warm sector Sunday night ahead of a cold front
and upper trough approaching from the Great Lakes region. Low
level flow increases, with 850 mb winds strengthening to 20-30
kt late Sunday night. Isolated to scattered showers and a few
thunderstorms expected to develop overnight, with the best
chance across areas north/west of the Capital District late. It
will be a warm and muggy night with lows and dewpoints in the
60s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Courtesy of primarily mean upper level troughing over the
eastern CONUS, the long-term period will feature near normal to
a cooler than normal bias in temperatures over eastern New York
and western New England. There's a good chance for showers and
thunderstorms early in the period. For now, the remainder of the
extended period looks dry, but we will be keeping close watch
on trends with Hurricane in terms of how far poleward it tracks
up the East Coast.

We start off the extended forecast period with the ALY forecast
area placed in the warm sector of a powerhouse storm system
centered well off to our northwest near the Hudson Bay. A pretty
formidable cold front will be approaching from the west Monday
morning into Monday afternoon. Height falls, increasing positive
vorticity advection (PVA), SBCAPE values between 1000-3000
J/kg, MLCAPE values between 500-1000 J/kg, Showalter values
between -2C to -4C (moderately to very unstable), steep low-
level lapse rates between 6-9 C/km, PWAT values between
1.60-2.00" or 1-2 STDEVS above normal will be sufficient enough
for thunderstorms, some of which could be strong to severe along
or ahead of the aforementioned strong cold front. Timing will
be key in really dictating the magnitude of storms. Right now,
the highest confidence for the most likely window or timing of
storms look to be in the afternoon/evening hours between 18z-
00z.

On Tuesday, there could be quite a gradient on temperatures as
the cold front looks to slow over the forecast area. To the
northwest over the SW ADKs, high temperatures may only get into
the upper 60s to lower 70s. To the south (i.e. mid-Hudson
Valley), high temperatures could climb into the lower 80s. Highs
in the upper 70s are forecast for the river valleys. Again all
of this is contingent upon the precise timing of the cold fropa
or positioning of the cold front. Tuesday should be dry across
the area as negative vorticity advection (NVA) increases, high
pressure builds in from the northwest, and cooler and drier air
filters into the region.

Wednesday through Friday, current forecast trends suggest dry
and tranquil weather looks to persist over the region with
things feeling more Autumn-like. Again, this is contingent on
moisture from Ida tracking or passing to our south. We'll need
to continue to monitor trends in the days ahead on Hurricane Ida
and how far northward it tracks.

Temperature-wise, we'll see a downtrend in temperatures with
anomalies running near normal levels to start to running
slightly cooler than normal later in the period (Wednesday
through Friday). High temperatures on Monday are progged to
climb into the lower 80s along the Hudson Valley (upper 60s to
mid 70s higher elevations). Wednesday through Friday, high
temperatures are forecast to climb into the lower to mid 70s
along the river valleys (60s higher elevations). Overnight lows
Monday night will be in the mid to upper 60s along the valleys
(upper 50s to lower 60s higher elevations). Wednesday through
Friday, overnight lows will be in the 50s. We'll also see
humidity levels drop becoming comfortable mid to late week.
Dewpoints will go from the lower 70s on Monday to the 50s
Wednesday through Friday.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Flying conditions are currently VFR over the region with sct-bkn
areas of high level clouds. This will continue for the rest of
the afternoon and into the evening hours. There may be a brief
period this evening where skies actually become fairly clear.
However, clouds will be returning during the overnight hours.
Bkn-ovc cigs around 20 kft will return around midnight, with
ceilings lowering towards daybreak. There looks to be some MVFR
cigs that develop at KPOU for late in the overnight and this
could possibly occur at KPSF as well. Overcast skies around
2500-4000 ft will continue for much of the day on Saturday, with
borderline VFR/MVFR cigs for all sites.

North to northwest winds of 5 to 10 kts this afternoon will
become north to northeast around 5 kts for tonight. Winds will
gradually become easterly around 5 to 10 kts for Saturday.

Outlook...

Saturday Night: Low Operational Impact. Slight Chance of SHRA.
Sunday: Low Operational Impact. Slight Chance of SHRA.
Sunday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Monday: High Operational Impact. Likely SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: No Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: Low Operational Impact. Slight Chance of SHRA.

&&

.FIRE WEATHER...
A cold front will continue to move southward across the
southern part of the area this evening, bringing a shower or
thunderstorm to some areas, and ushering in a cooler air mass
for the weekend. However, the front will stall just south of our
region, before lifting back northward late Saturday into
Sunday. This will result in additional scattered showers and
perhaps a few thunderstorms.

Relative humidity values will increase to between 75 and 90
percent tonight. Relative humidity values will drop to minimum
values of around 55 to 70 percent Saturday afternoon. RH values
will increase to between 85 and 100 percent Saturday night.

Winds tonight will be northeast less than 10 mph, becoming
southeast around 10 mph or less Saturday into Saturday night.

Winds will shift into the north to northeast at 5-15 mph today
and tonight, then will become southeast at similar speeds on
Saturday.

&&

.HYDROLOGY...
Isolated to scattered afternoon/evening showers and
thunderstorms are expected today, with no widespread hydro
issues. However, some of the storms may produce brief downpours
and locally heavy rainfall which could lead to minor flooding of
poor drainage areas. Overall, coverage should be sparse. River
levels will continue to drop over the next few days.

Additional showers and a few thunderstorms are possible over
the weekend as a warm front gradually lifts northward, but are
not expected to cause widespread hydro issues.

More widespread showers and thunderstorms may occur on Monday,
as a cold front moves across the region. Downpours and locally
heavy rainfall will be possible.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT this evening for CTZ013.
NY...Heat Advisory until 7 PM EDT this evening for NYZ064>066.
MA...None.
VT...None.

&&

SYNOPSIS...KL/JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...Evbuoma
AVIATION...Frugis
FIRE WEATHER...KL/JPV
HYDROLOGY...KL/JPV
Hazardous weather outlook, Aug 27, 3:59 PM EDT, 1 hour 30 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
359 PM EDT Fri Aug 27 2021

CTZ013-NYZ064>066-281100-
Southern Litchfield-Eastern Ulster-Western Dutchess-Eastern Dutchess-
359 PM EDT Fri Aug 27 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern Ulster and Dutchess
Counties of eastern New York and southern Litchfield County of
northwestern Connecticut.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Isolated to scattered thunderstorms are expected into this evening.
Locally heavy rainfall may lead to isolated poor drainage flooding.
Also, isolated strong wind gusts are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms Monday, mainly during the
afternoon to early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063-082>084-
VTZ013>015-281100-
Northern Litchfield-Northern Berkshire-Southern Berkshire-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Western Greene-Eastern Greene-Western Columbia-Eastern Columbia-
Western Ulster-Northern Fulton-Southeast Warren-Southern Washington-
Bennington-Western Windham-Eastern Windham-
359 PM EDT Fri Aug 27 2021

This Hazardous Weather Outlook is for western Massachusetts, southern
Vermont, northern Litchfield County of northwestern Connecticut, and
eastern New York excluding eastern Ulster and Dutchess Counties.

.DAY ONE...This afternoon and tonight.

Isolated to scattered thunderstorms are expected into this evening,
mainly from around I-90 southward. Locally heavy rainfall may lead
to isolated poor drainage flooding. Also, isolated strong wind gusts
are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance of thunderstorms Monday, mainly during the
afternoon to early evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 27, 3:40 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Albany NY
340 PM EDT Fri Aug 27 2021

NYZ047-272030-
Schoharie NY-
340 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of southwestern
Schoharie County through 430 PM EDT...

At 340 PM EDT, Doppler radar was tracking a strong thunderstorm near
Stamford, or 19 miles northwest of Hunter, moving south at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gilboa, Conesville, Ruth, South Gilboa, South Jefferson, Welch
Corners and West Conesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4248 7459 4242 7437 4237 7438 4236 7444
      4243 7462
TIME...MOT...LOC 1940Z 018DEG 11KT 4239 7452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

IAA
Special weather statement, Aug 27, 3:46 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service Albany NY
346 PM EDT Fri Aug 27 2021

NYZ047-272015-
Schoharie NY-
346 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of southwestern
Schoharie County through 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Summit, or 7 miles southwest of Cobleskill, moving southwest at 10
mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jefferson, Summit, Richmondville, West Jefferson, Beards Hollow,
South Gilboa, South Jefferson, West Richmondville, Baird Corners,
Vorman Corners, Lutheranville, Ruth, West Fulton, East Jefferson,
Vintonton, Arabia, Welch Corners, Eminence and Charlotteville.

This includes Interstate 88 near exit 20.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4262 7463 4269 7465 4261 7443 4239 7452
      4242 7462 4252 7471
TIME...MOT...LOC 1946Z 027DEG 9KT 4259 7459

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

IAA
Special weather statement, Aug 27, 5:04 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Albany NY
504 PM EDT Fri Aug 27 2021

NYZ058-063-064-272130-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
504 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northeastern Ulster
and southwestern Greene Counties through 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking strong thunderstorms over
Hunter, moving southeast at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hunter, Lanesville, Lexington, Tannersville, Edgewood, West
Saugerties, Jewett Center, Mosquito Point, Platte Clove, North
Lexington, Chichester, Haines Falls, Beecher Corners, Spruceton, West
Kill, Allaben, West Jewett, Elka Park, South Jewett and East Jewett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4228 7440 4224 7408 4205 7403 4210 7440
TIME...MOT...LOC 2104Z 335DEG 10KT 4219 7424

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

Rathbun
Special weather statement, Aug 27, 5:24 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Albany NY
524 PM EDT Fri Aug 27 2021

CTZ001-272215-
Northern Litchfield CT-
524 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northeastern
Litchfield County through 615 PM EDT...

At 523 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hartland, or 12 miles southwest of Westfield, moving southeast at 10
mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Barkhamsted, Riverton, Beech Rock and Barkhampsted Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4190 7291 4190 7294 4189 7294 4196 7303
      4199 7304 4198 7302 4197 7303 4197 7289
TIME...MOT...LOC 2123Z 299DEG 9KT 4203 7295

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

ATE
Special weather statement, Aug 27, 5:29 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
529 PM EDT Fri Aug 27 2021

NYZ058-063-064-272200-
Western Ulster NY-Western Greene NY-Eastern Ulster NY-
529 PM EDT Fri Aug 27 2021

...A strong thunderstorm will impact portions of northeastern Ulster
and southwestern Greene Counties through 600 PM EDT...

At 527 PM EDT, Doppler radar was tracking a strong thunderstorm over
Lanesville, or near Hunter, moving south at 10 mph.

HAZARD...Winds in excess of 30 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Hunter, Woodstock, Woodland Valley Campground, West Hurley, West
Shokan, Kenneth L Wilson Campground, Mount Tremper, Lanesville,
Phoenicia, Shandaken, Ashokan, Glenford, Shultis Corners, Sweet
Meadows, Chichester, Woodland, Zena, Allaben, Montoma and Boiceville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4218 7441 4223 7417 4200 7404 4194 7438
TIME...MOT...LOC 2127Z 347DEG 9KT 4214 7427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...30 MPH

IAA

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 3:40 PM EDTSpecial Weather StatementALYSchoharie50 min
Aug 27, 3:46 PM EDTSpecial Weather StatementALYSchoharie29 min
Aug 27, 4:14 PM EDTAreal Flood AdvisoryALYSchoharie81 min
Aug 27, 5:04 PM EDTSpecial Weather StatementALYGreene26 min
Aug 27, 6:23 PM EDTSpecial Weather StatementALYUlster52 min
Aug 27, 7:02 PM EDTAreal Flood AdvisoryALYUlster118 min
Aug 27, 7:10 PM EDTSpecial Weather StatementALYUlster50 min
Aug 27, 7:26 PM EDTAreal Flood AdvisoryALYUlster2 hr
Aug 27, 7:29 PM EDTAreal Flood AdvisoryALYUlster2 hr
Aug 27, 7:58 PM EDTFlash Flood WarningALYUlster111 min
Aug 27, 5:24 PM EDTSpecial Weather StatementALY51 min

Nearby

Special Weather Statements in New York, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.